Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Remark on Witten's modular forms

Author: Jean-Luc Brylinski
Journal: Proc. Amer. Math. Soc. 105 (1989), 773-775
MSC: Primary 57R20; Secondary 11F11
MathSciNet review: 942631
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a simple proof of the modular invariance of a power series which Witten [4] attaches to an even-dimensional closed manifold whose first Pontryagin class is torsion. The proof uses only the functional equation satisfied by classical theta functions.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57R20, 11F11

Retrieve articles in all journals with MSC: 57R20, 11F11

Additional Information

PII: S 0002-9939(1989)0942631-1
Keywords: Spin manifolds, modular forms, theta function
Article copyright: © Copyright 1989 American Mathematical Society